Mots-clés : multinomial distribution.
@article{MZM_2013_93_1_a4,
author = {A. M. Zubkov and T. A. Tatarenko},
title = {The {Equivalence} between the {Schur} {Order} and the {Stochastic} {Orders} {Generated} by the {Scheme} of {Allocation} of {Particles} into {Cells}},
journal = {Matemati\v{c}eskie zametki},
pages = {56--62},
year = {2013},
volume = {93},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2013_93_1_a4/}
}
TY - JOUR AU - A. M. Zubkov AU - T. A. Tatarenko TI - The Equivalence between the Schur Order and the Stochastic Orders Generated by the Scheme of Allocation of Particles into Cells JO - Matematičeskie zametki PY - 2013 SP - 56 EP - 62 VL - 93 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_2013_93_1_a4/ LA - ru ID - MZM_2013_93_1_a4 ER -
%0 Journal Article %A A. M. Zubkov %A T. A. Tatarenko %T The Equivalence between the Schur Order and the Stochastic Orders Generated by the Scheme of Allocation of Particles into Cells %J Matematičeskie zametki %D 2013 %P 56-62 %V 93 %N 1 %U http://geodesic.mathdoc.fr/item/MZM_2013_93_1_a4/ %G ru %F MZM_2013_93_1_a4
A. M. Zubkov; T. A. Tatarenko. The Equivalence between the Schur Order and the Stochastic Orders Generated by the Scheme of Allocation of Particles into Cells. Matematičeskie zametki, Tome 93 (2013) no. 1, pp. 56-62. http://geodesic.mathdoc.fr/item/MZM_2013_93_1_a4/
[1] A. M. Zubkov, N. N. Popov, “Otnoshenie chastichnogo poryadka, porozhdennoe raspredeleniyami chisla zanyatykh yacheek”, Matem. zametki, 32:1 (1982), 97–102 | MR | Zbl
[2] N. L. Johnson, S. Kotz, Urn Models and their Application. An Approach to Modern Discrete Probability Theory, Wiley Ser. Probab. Math. Stat., J. Wiley Sons, New York, 1977 | MR | Zbl
[3] V. F. Kolchin, B. A. Sevastyanov, V. P. Chistyakov, Sluchainye razmescheniya, Teoriya veroyatnostei i matematicheskaya statistika, Nauka, M., 1976 | MR | Zbl
[4] A. Marshall, I. Olkin, Neravenstva: teoriya mazhorizatsii i ee prilozheniya, Mir, M., 1983 | MR | Zbl
[5] R. R. Gilmanshin, A. M. Zubkov, N. A. Kolokolnikova, “Otsenki ekstremalnykh znachenii srednego chisla yacheek, soderzhaschikh zadannoe chislo chastits”, Diskret. matem., 19:1 (2007), 11–16 | DOI | MR | Zbl